ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Some Generalisations of the Time Minimising Assignment Problem

Seshan, CR (1981) Some Generalisations of the Time Minimising Assignment Problem. In: Journal of the Operational Research Society, 32 (6). pp. 489-494.

Full text not available from this repository. (Request a copy)
Official URL: http://www.palgrave-journals.com/jors/journal/v32/...

Abstract

The time minimising assignment problem is the problem of finding an assignment of n jobs to n facilities, one to each, which minimises the total time for completing all the jobs. The usual assumption made in these problems is that all the jobs are commenced simultaneously. In this paper two generalisations of this assumption are considered, and algorithms are presented to solve these general problems. Numerical examples are worked out illustrating the algorithms.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Palgrave Publishers Ltd.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 05 Jan 2010 05:57
Last Modified: 05 Jan 2010 05:57
URI: http://eprints.iisc.ernet.in/id/eprint/23608

Actions (login required)

View Item View Item